Some operational properties of the H-R operator
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 27 (1973) no. 3, pp. 491-506.
@article{ASNSP_1973_3_27_3_491_0,
     author = {Al Bassam, M. A.},
     title = {Some operational properties of the {H-R} operator},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {491--506},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {3},
     year = {1973},
     zbl = {0282.26006},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_3_491_0/}
}
TY  - JOUR
AU  - Al Bassam, M. A.
TI  - Some operational properties of the H-R operator
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1973
DA  - 1973///
SP  - 491
EP  - 506
VL  - Ser. 3, 27
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1973_3_27_3_491_0/
UR  - https://zbmath.org/?q=an%3A0282.26006
LA  - en
ID  - ASNSP_1973_3_27_3_491_0
ER  - 
%0 Journal Article
%A Al Bassam, M. A.
%T Some operational properties of the H-R operator
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1973
%P 491-506
%V Ser. 3, 27
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1973_3_27_3_491_0
Al Bassam, M. A. Some operational properties of the H-R operator. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 27 (1973) no. 3, pp. 491-506. http://www.numdam.org/item/ASNSP_1973_3_27_3_491_0/

[1] M.A. Al-Bassam: Some properties of Holmgren-Rtesz transform, Annali della Scuola Normale Superiore di Pisa, Scienze Fisiche e Matematiche - Serie III. Vol. XV. Fasc. I.II (1961), pp. 1-24. | Numdam | MR | Zbl

[2] M.A. Al-Bassam: On functional representation by a certain type of generalized power series, Annali della Scuola Normale Superiore di Pisa, Scienze Fisiche e Matematiche - Serie III. Vol. XVI. Fasc. IV (1962), pp. 351-366. | Numdam | MR | Zbl

[3] G.H. Hardy: Some properties of integral of fractional order, Messenger of Mathematics, Vol. 47, (1913), pp. 145-150. | JFM

[4] G.H. Hardy and J.E. Littlewood: Some properties of fractional integrals, Mathematische Zoitschrift, Vol. XXVII, (1927), pp. 565-606. | JFM